# SDR USAASB04075

- Difficulty date: June 23, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - MAINTENANCE REPORTED THE AFT EMERGENCY LIGHT BATTERY WAS LOW.  MAINTENANCE REMOVED AND REPLACED THE M1197 BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
